# SDR 2A6R2018MG4742

- Difficulty date: May 11, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N350CF
- Make and model: Snias AS350B2
- Aircraft serial: 4159
- Aircraft time: 5,109 hours, 14,507 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 2700
- Part time: 5,109 hours, 14,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  A GOUGE WAS FOUND ON THE LEFT SIDE OF THE 15 DEGREE BULKHEAD, BS 2700, WL3000 AND LBL 525.  REPAIRED IAW EA 33-5312-2331,
